zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Quasilinearization for initial value problems involving differential equations with “maxima”. (English) Zbl 1255.65128
Summary: An approximate method for solving initial value problems for first order scalar nonlinear differential equations with “maxima” is given. This method uses lower and upper solutions of the given problem, and in a sense is a variant of the method of quasilinearization. The main features of proposed method are that it is constructive in nature, and the obtained successive approximations of the unknown solution converge quadratically. Each successive approximation is a solution of an appropriately chosen initial value problem. In fact, a new scheme for constructing the initial value problems is suggested. An example which illustrates the advantages of the suggested algorithm is also included.

65L05Initial value problems for ODE (numerical methods)
34K05General theory of functional-differential equations
Full Text: DOI
[1] Bellman, R.; Kalaba, R.: Quasilinearization and nonlinear boundary value problems. (1965) · Zbl 0139.10702
[2] Lakshmikantham, V.; Vatsala, A.: Generalized quasilinearization for nonlinear problems. (1998) · Zbl 0997.34501
[3] El-Gebeily, M.; O’regan, D.: Upper and lower solutions and quasilinearization for a class of second order singular nonlinear differential equations with nonlinear boundary conditions. Nonlinear anal. RWA 8, 636-645 (2007) · Zbl 1152.34317
[4] O’regan, D.; El-Gebeily, M.: Existence, upper and lower solutions and quasilinearization for singular differential equations. IMA J. Appl. math. 73, 323-344 (2008) · Zbl 1202.34053
[5] El-Gebeily, M.; O’regan, D.: Existence and quasilinearization for a class of nonlinear elliptic second order partial differential equations. Dynam. systems appl. 17, 445-458 (2008) · Zbl 1202.35098
[6] Ahmad, B.; Alsaedi, A.: An extended method of quasilinearization for nonlinear impulsive differential equations with a nonlinear three-point boundary condition. Electron. J. Qual. theory differ. Equ. 1, 1-19 (2007) · Zbl 1115.34009
[7] Bainov, D. D.; Hristova, S. G.: The method of quasilinearization for the periodic boundary value problem for systems of impulsive differential equations. Appl. math. Comput. 117, 73-85 (2001) · Zbl 1033.34012
[8] Eloe, P.; Hristova, S. G.: Method of the quasilinearization for nonlinear impulsive differential equations with linear boundary conditions. Electron. J. Qual. theory differ. Equ., 1-14 (2002) · Zbl 1029.34010
[9] Hristova, S. G.; Kulev, G. K.: Quasilinearization of a boundary value problem for impulsive differential equations. J. comput. Appl. math. 132, 399-407 (2001) · Zbl 0991.34027
[10] Hristova, S. G.; Vatsala, A. S.: Quasilinearization for the periodic boundary value problem for systems of impulsive differential equations. J. appl. Math. stoch. Anal. (2006) · Zbl 1158.34013
[11] Devi, J. Vasundhara; Mcrae, F. A.; Drici, Z.: Generalized quasilinearization for fractional differential equations. Comput. math. Appl. 59, 1057-1062 (2010) · Zbl 1189.34010
[12] Wang, P.; Gao, W.: Quasilinearization of an initial value problem for a set valued integro--differential equation. Comput. math. Appl. (2011) · Zbl 1219.45004
[13] Ahmad, B.; Khan, R. A.; Sivasundaram, S.: Generalized quasilinearization method for nonlinear functional differential equations. J. appl. Math. stoch. Anal. 16, 33-43 (2003) · Zbl 1048.34105
[14] Drici, Z.; Mcrae, F. A.; Devi, J. Vasundhara: Quasilinearization for functional differential equations with retardation and anticipation. Nonlinear anal. 70, 1763-1775 (2009) · Zbl 1162.34345
[15] Hristova, S. G.; Stefanova, K. V.: Linear integral inequalities involving maxima of the unknown scalar functions. Funkcial. ekvac. 53, 381-394 (2010) · Zbl 1225.26034
[16] Angelov, V. G.; Bainov, D. D.: On the functional-differential equations with ”maximums”. Appl. anal. 16, 187-194 (1983) · Zbl 0524.34069